# SDR DALA2019050302819

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 41,701 hours, 28,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT & LEFT AFT OVERWING EMERGENCY EXIT IDENTIFIERS L2-837, L2-836 WERE FOUND TO BE INOPERATIVE. MAINTENANCE FOUND THAT THERE WAS NOT ANY POWER AT PIN 9 ON THE POWER SUPPLY B5-119. THE POWER SUPPLY WAS REPLACED PER AMM 33-51-03 400-802. CHECK WAS GOOD. (LP #5691119)
